Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 556, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 17, 2011, 3:16 AM CDT for Clay County, Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 3:16 AM CDT (08:16 UTC)
- Expired
- Jun 17, 2011, 3:34 AM CDT
- In force
- 18 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2821 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 25.4
The text
As transmitted, in the capitals the NWS used until 2016.
066
WUUS54 KMEG 170816
SVRMEG
ARC021-MOC069-155-170845-
/O.NEW.KMEG.SV.W.0556.110617T0816Z-110617T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
EAST CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
NORTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 345 AM CDT
* AT 316 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLCOMB...
OR 9 MILES SOUTHEAST OF CAMPBELL...AND MOVING EAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMESTOWN...BAIRD...FRISBEE...WHITE OAK...IPLEY...PEACH ORCHARD AND
SWIFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3639 8997 3639 8978 3641 8975 3643 8975
3644 8972 3643 8972 3629 8974 3627 9010
3645 9014 3646 8996
TIME...MOT...LOC 0816Z 261DEG 11KT 3638 9001
$$1 follow-up statement
721
WWUS54 KMEG 170834
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 AM CDT FRI JUN 17 2011
ARC021-MOC069-155-170844-
/O.CAN.KMEG.SV.W.0556.000000T0000Z-110617T0845Z/
CLAY AR-DUNKLIN MO-PEMISCOT MO-
334 AM CDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PEMISCOT...EAST
CENTRAL DUNKLIN AND EAST CENTRAL CLAY COUNTIES IS CANCELLED...
AT 334 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3639 8997 3639 8978 3641 8975 3643 8975
3644 8972 3643 8972 3629 8974 3627 9010
3645 9014 3646 8996
TIME...MOT...LOC 0834Z 261DEG 11KT 3639 8994
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:10 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 17, 2:10 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 210 AM CDT FRI JUN 17 2011 .UPDATE... SCATTERED THUNDERSTORMS ARE REDEVELOPING ACROSS THE NORTHERN TIER COUNTIES AND A FEW STORMS HAVE BECOME SEVERE. .DISCUSSION... UPSTREAM INSTABILITY REMAINS OVER THE ARKLATEX WITH MUCAPES STILL IN EXCESS OF 2000 J/KG...LI/S TO -7C...AND MID LEVEL LAPSE RATES IN EXCESS OF 8 C/KM. IN ADDITION...STRENGTHENING LOW LEVEL JET OVER THE PLAINS HAS INITIATED SCATTERED THUNDERSTORMS OVER NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST TENNESSEE. THESE STORMS REMAIN SLIGHTLY ELEVATED...BUT HAVE REACHED SEVERE LIMITS AND WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS THROUGH THE REMAINDER OF THE EARLY MORNING HOURS. UPDATED LATEST HWO TO REFLECT THE CURRENT WEATHER TREND. JLH && .AVIATION... 06Z TAF SET LARGE COMPLEX OF THUNDERSTORMS THAT HAS MOVED ACROSS THE MIDSOUTH IS EXPECTED TO CONTINUE MOVING OUT OF THE REGION. MID LEVEL CLOUDS SHOULD GRADUALLY CLEAR OUT OVER KJBR...KMKL...AND KMEM OVER THE NEXT FEW HOURS...LEAVING ONLY HIGH CLOUDS FOR THE REST OF THE NIGHT. THUNDERSTORMS WILL MOVE TOWARDS KTUP OVER THE NEXT FEW HOURS AND BRING TEMPORARY MVFR CONDITIONS. SAME TREND AS KJBR...KMKL...AND KMEM WILL START AT KTUP AS SOON AS STORMS MOVE OUT. MVFR VISIBILITES ARE POSSIBLE AT KMKL TONIGHT DUE TO FOG. SOUTH WINDS WILL BEGIN TO PICK UP IN THE LATE MORNING HOURS. WINDS COULD BECOME GUSTY IN THE AFTERNOON AT KMEM AND KJBR. DAYTIME CUMULUS IS EXPECTED...BUT NO THUNDERSTORMS ARE EXPECTED AT THIS TIME. WINDS WILL DIE DOWN AGAIN IN THE LATE EVENING HOURS. RRH && .PRELIMINARY POINT TEMPS/POPS... MEM 95 78 96 78 / 30 20 10 10 MKL 93 73 95 74 / 40 30 20 20 JBR 94 75 96 76 / 30 20 20 20 TUP 96 74 97 73 / 30 20 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 17, 1:21 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 121 AM CDT FRI JUN 17 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-180830- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 121 AM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. THE PRIMARY SEVERE WEATHER THREATS WILL REMAIN DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AS A STRONGLY UNSTABLE AIRMASS INTERACTS WITH A RETREATING WARM FRONT AND UPPER LEVEL DISTURBANCE IN NORTHWEST FLOW ALOFT. THE PRIMARY THREATS WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE GREATEST CHANCES FOR SEVERE STORMS WILL BE ACROSS NORTHWEST TENNESSEE. BUILDING HEAT AND HUMIDITY IS FORECAST OVER THE WEEKEND INTO EARLY NEXT WEEK. HEAT ADVISORIES MAY BE NEEDED AT TIMES DURING THIS PERIOD...WITH HEAT INDEX READINGS POSSIBLY RISING TO BETWEEN 105 AND 109 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE REMAINDER OF TONIGHT AND AGAIN ON FRIDAY. JLH
In the hours before
Local storm report, Jun 16, 9:20 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
920 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL CLARKSDALE 34.20N 90.58W
06/16/2011 E1.00 INCH COAHOMA MS EMERGENCY MNGR
0917 PM HAIL LYON 34.22N 90.54W
06/16/2011 E1.75 INCH COAHOMA MS TRAINED SPOTTER
QUARTER TO GOLF BALL SIZE HAIL IN LYON
&&
TLSJRLocal storm report, Jun 16, 10:05 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1005 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 ESE LORADO 35.98N 90.68W
06/16/2011 E2.00 INCH GREENE AR TRAINED SPOTTER
2 INCH HAIL...DAMAGED METAL ROOF OF OFFICE BUILDING AND A
COUPLE GREENHOUSES.
0415 PM HAIL PALMETTO 34.19N 88.79W
06/16/2011 E0.88 INCH LEE MS LAW ENFORCEMENT
0433 PM HAIL 1 S WALCOTT 36.02N 90.67W
06/16/2011 E1.00 INCH GREENE AR PUBLIC
QUARTER SIZED HAIL NEAR HIGHWAY 141.
0444 PM HAIL JONESBORO 35.82N 90.69W
06/16/2011 E1.00 INCH CRAIGHEAD AR BROADCAST MEDIA
0527 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E0.88 INCH CRITTENDEN AR TRAINED SPOTTER
0530 PM HAIL SARDIS 34.43N 89.91W
06/16/2011 E0.88 INCH PANOLA MS TRAINED SPOTTER
0530 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E1.75 INCH CRITTENDEN AR TRAINED SPOTTER
UPTO GOLF BALL SIZED HAIL IN NEUHARDT.
0538 PM HAIL SARDIS 34.43N 89.91W
06/16/2011 E0.88 INCH PANOLA MS TRAINED SPOTTER
NICKEL SIZE HAIL.
0540 PM HAIL 5 W MARIANNA 34.77N 90.85W
06/16/2011 E1.50 INCH LEE AR TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZED HAIL NEAR HIGHWAY 79
0545 PM TSTM WND DMG KENNETT 36.24N 90.05W
06/16/2011 DUNKLIN MO EMERGENCY MNGR
TREES DOWN IN KENNETT
0550 PM TSTM WND DMG 3 WSW KENNETT 36.22N 90.10W
06/16/2011 DUNKLIN MO EMERGENCY MNGR
FARM SHOPT LOST ROOF AND BACK WALL NEAR COUNTY ROAD 535
AND HWY Y.
0555 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E1.00 INCH CRITTENDEN AR TRAINED SPOTTER
QUARTER SIZED HAIL NOW IN NEUHARDT.
0625 PM FUNNEL CLOUD 2 E WARDELL 36.35N 89.78W
06/16/2011 PEMISCOT MO LAW ENFORCEMENT
POSSBILE TORNADO...MAYBE DAMAGE...LAW ENFORCEMENT
RESPONDING TO SITE.
0649 PM HAIL OLIVE BRANCH 34.95N 89.83W
06/16/2011 E0.75 INCH DESOTO MS NWS EMPLOYEE
0649 PM HAIL OLIVE BRANCH 34.95N 89.83W
06/16/2011 E0.88 INCH DESOTO MS TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HACKS CROSS AND OLD 78.
0651 PM TSTM WND DMG CRAWFORDSVILLE 35.23N 90.33W
06/16/2011 CRITTENDEN AR PUBLIC
TREES DOWN
0655 PM TSTM WND GST 2 S DOWNTOWN MEMPHIS 35.10N 90.05W
06/16/2011 E73.00 MPH SHELBY TN ASOS
ASOS RECORDED PEAK WIND OF 73 MPH AT 655
0658 PM HAIL SOUTHAVEN 34.97N 90.00W
06/16/2011 E1.00 INCH DESOTO MS AMATEUR RADIO
QUARTER SIZE HAIL NEAR ELMORE AND GOODMAN
0700 PM LIGHTNING HERNANDO 34.83N 89.99W
06/16/2011 DESOTO MS AMATEUR RADIO
LIGHTNING STRIKE HIT HOUSE CAUSING FIRE.
0702 PM TSTM WND DMG LOOXAHOMA 34.60N 89.84W
06/16/2011 TATE MS AMATEUR RADIO
TREE DOWN ON POWERLINE
0705 PM HAIL GERMANTOWN 35.09N 89.79W
06/16/2011 E1.50 INCH SHELBY TN TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZE HAIL. STARTED AT ABOUT 705
PM AND LASTED FOR ABOUT 5 MINUTES.
0705 PM FUNNEL CLOUD HERNANDO 34.83N 89.99W
06/16/2011 DESOTO MS TRAINED SPOTTER
SPOTTER SHOW FUNNEL CLOUD WHILE ON I-55.
0708 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
06/16/2011 SHELBY TN PUBLIC
TREES DOWN IN THE WAVERLY AREA.
0710 PM HAIL 1 E GERMANTOWN 35.09N 89.77W
06/16/2011 E1.00 INCH SHELBY TN NWS EMPLOYEE
0711 PM HAIL GERMANTOWN 35.09N 89.79W
06/16/2011 E2.00 INCH SHELBY TN TRAINED SPOTTER
0712 PM HAIL 1 NNE GERMANTOWN 35.10N 89.78W
06/16/2011 E1.00 INCH SHELBY TN NWS EMPLOYEE
0712 PM HAIL 1 NNE GERMANTOWN 35.10N 89.78W
06/16/2011 M2.00 INCH SHELBY TN NWS EMPLOYEE
2.25 INCH HAIL IN GERMANTOWN.
0715 PM FLASH FLOOD ATOKA 35.45N 89.77W
06/16/2011 TIPTON TN TRAINED SPOTTER
WIDESPREAD FLOODING...WATER COVERING HWY 51 IN LOW SPOTS.
0715 PM TSTM WND GST ATOKA 35.45N 89.77W
06/16/2011 M63.00 MPH TIPTON TN TRAINED SPOTTER
WIND GUST MEASURED ON WEATHER STATION OF 63 MPH.
0715 PM HAIL GERMANTOWN 35.09N 89.79W
06/16/2011 E1.00 INCH SHELBY TN PUBLIC
0715 PM HAIL WYNNE 35.23N 90.79W
06/16/2011 E0.88 INCH CROSS AR TRAINED SPOTTER
NICKEL SIZE HAIL COVERING GROUND.
0715 PM HAIL CORDOVA 35.15N 89.78W
06/16/2011 E1.75 INCH SHELBY TN NWS EMPLOYEE
0715 PM TSTM WND GST CORDOVA 35.15N 89.78W
06/16/2011 M60.00 MPH SHELBY TN TRAINED SPOTTER
SPOTTER MEASURED 60 MPH GUST ON PERSONAL WEATHER STATION
0715 PM TSTM WND GST CORDOVA 35.15N 89.78W
06/16/2011 E60.00 MPH SHELBY TN NWS EMPLOYEE
0715 PM HAIL 3 SW CORDOVA 35.12N 89.81W
06/16/2011 E1.00 INCH SHELBY TN NWS EMPLOYEE
0717 PM HAIL 2 N GERMANTOWN 35.12N 89.79W
06/16/2011 M1.25 INCH SHELBY TN NWS EMPLOYEE
1.25 INCH HAIL AND HIGH WINDS ABOUT 60 MPH.
0720 PM TSTM WND DMG BURLISON 35.56N 89.78W
06/16/2011 TIPTON TN PUBLIC
TREES DOWN
0720 PM HAIL ELLENDALE 35.23N 89.83W
06/16/2011 E0.88 INCH SHELBY TN NWS EMPLOYEE
0720 PM TSTM WND GST ELLENDALE 35.23N 89.83W
06/16/2011 E60.00 MPH SHELBY TN NWS EMPLOYEE
0720 PM HAIL 1 SE CORDOVA 35.14N 89.76W
06/16/2011 E1.00 INCH SHELBY TN TRAINED SPOTTER
QUARTER SIZE HAIL AND 50 MPH WINDS WITH SOME TREES DOWN
NEAR WALNUT GROVE AND SANGA
0722 PM HAIL BARTLETT 35.22N 89.84W
06/16/2011 E0.88 INCH SHELBY TN TRAINED SPOTTER
0730 PM TSTM WND GST ARLINGTON 35.28N 89.66W
06/16/2011 E65.00 MPH SHELBY TN COUNTY OFFICIAL
METEOROLOGIST ESTIMATED A 65 MPH WIND GUST WITH STORM.
0735 PM HAIL ARLINGTON 35.28N 89.66W
06/16/2011 E0.88 INCH SHELBY TN TRAINED SPOTTER
0740 PM HAIL OLIVE BRANCH 34.95N 89.83W
06/16/2011 E1.00 INCH DESOTO MS TRAINED SPOTTER
QUARTER SIZE HAIL NEAR HWY 78 AND MAGNOLIA DRIVE.
0755 PM TSTM WND GST BOLIVAR 35.26N 89.00W
06/16/2011 E60.00 MPH HARDEMAN TN EMERGENCY MNGR
0758 PM LIGHTNING SOUTHAVEN 34.97N 90.00W
06/16/2011 DESOTO MS AMATEUR RADIO
LIGHTNING STRUCK APARTMENT IN SOUTHAVEN.
0800 PM TSTM WND DMG ALAMO 35.78N 89.12W
06/16/2011 CROCKETT TN EMERGENCY MNGR
POWER LINES DOWN ON JOHNSON ROAD...TREES DOWN...DAMAGE TO
A STORAGE BUILDING.
0808 PM TSTM WND GST BOLIVAR 35.26N 89.00W
06/16/2011 E60.00 MPH HARDEMAN TN TRAINED SPOTTER
0850 PM TSTM WND DMG LEXINGTON 35.65N 88.39W
06/16/2011 HENDERSON TN LAW ENFORCEMENT
TREES DOWN THROUGHOUT THE COUNTY.
0914 PM HAIL CLARKSDALE 34.20N 90.58W
06/16/2011 E1.00 INCH COAHOMA MS PUBLIC
0916 PM HAIL CLARKSDALE 34.20N 90.58W
06/16/2011 E1.00 INCH COAHOMA MS EMERGENCY MNGR
0917 PM HAIL LYON 34.22N 90.54W
06/16/2011 E1.75 INCH COAHOMA MS TRAINED SPOTTER
QUARTER TO GOLF BALL SIZE HAIL IN LYON
&&
CMLLocal storm report, Jun 16, 10:48 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1048 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 4 W DANCYVILLE 35.42N 89.37W
06/16/2011 HAYWOOD TN NWS EMPLOYEE
NWS EMPLOYEE REPORTED LARGE TREES DOWN ON INTERSTATE 40
BETWEEN MILE MARKERS 43 AND 45. TIME IS ESTIMATED.
&&
RRHLocal storm report, Jun 16, 10:54 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL HICKORY WITHE 35.24N 89.59W
06/16/2011 E1.00 INCH FAYETTE TN TRAINED SPOTTER
0730 PM TSTM WND GST HICKORY WITHE 35.24N 89.59W
06/16/2011 E60.00 MPH FAYETTE TN TRAINED SPOTTER
POWER LINES DOWN ON CHESTER STREET AND ON ORR ROAD
OUTSIDE OF THE FIRE STATION.
&&
RRHLocal storm report, Jun 16, 11:15 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 2 ESE LORADO 35.98N 90.68W
06/16/2011 E2.00 INCH GREENE AR TRAINED SPOTTER
2 INCH HAIL...DAMAGED METAL ROOF OF OFFICE BUILDING AND A
COUPLE GREENHOUSES.
&&
RRHLocal storm report, Jun 17, 2:47 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 AM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM HAIL 3 SW STEWART 36.34N 89.65W
06/17/2011 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
WARDELL FIRE DEPARTMENT REPORTED GOLFBALL SIZE HAIL 6
MILES SOUTHEAST OF PORTAGEVILLE OR ABOUT 3 MILES
SOUTHWEST OF STEWART.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Cross, St. Francis | 15 min |
| Jun 16, 7:39 PM CDT | Flash Flood Warning | MEG | Mississippi | 3 hr |
| Jun 16, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 51 min |
| Jun 16, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 47 min |
| Jun 16, 9:59 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 31 min |
| Jun 16, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 37 min |
| Jun 17, 1:09 AM CDT | Severe Thunderstorm Warning | MEG | Clay | 36 min |
| Jun 17, 1:42 AM CDT | Severe Thunderstorm Warning | MEG | Clay | 33 min |
| Jun 17, 2:03 AM CDT | Severe Thunderstorm Warning | MEG | Greene, Mississippi | 42 min |
| Jun 17, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 29 min |
| Jun 17, 2:59 AM CDT | Severe Thunderstorm Warning | MEG | Dunklin | 19 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.